Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 684038, 7 pages
http://dx.doi.org/10.1155/2013/684038
Research Article

Weak Solutions for a Second Order Dirichlet Boundary Value Problem on Time Scale

Department of Foundation, Shandong Yingcai University, Jinan, Shandong 250104, China

Received 7 July 2013; Revised 7 October 2013; Accepted 9 October 2013

Academic Editor: Jin Liang

Copyright © 2013 Wandong Lou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, V. Otero-Espinar, K. Perera, and D. R. Vivero, “Existence of multiple positive solutions for second order nonlinear dynamic BVPs by variational methods,” Journal of Mathematical Analysis and Applications, vol. 331, no. 2, pp. 1263–1274, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. P. Agarwal, V. Otero-Espinar, K. Perera, and D. R. Vivero, “Multiple positive solutions of singular Dirichlet problems on time scales via variational methods,” Nonlinear Analysis A: Theory, Methods & Applications, vol. 67, no. 2, pp. 368–381, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. P. Agarwal, V. Otero-Espinar, K. Perera, and D. R. Vivero, “Basic properties of Sobolev's spaces on time scales,” Advances in Difference Equations, vol. 2006, Article ID 038121, 2006. View at Publisher · View at Google Scholar · View at Scopus
  4. V. Otero-Espinar and T. Pernas-Castaño, “Variational approach to second-order impulsive dynamic equations on time scales,” Boundary Value Problems, vol. 2013, article 119, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Y.-H. Su and W.-T. Li, “Periodic solution for non-autonomous second order Hamiltonian systems on time scales,” Dynamic Systems and Applications, vol. 18, no. 3-4, pp. 621–636, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y.-H. Su and W.-T. Li, “Periodic solution of second-order Hamiltonian systems with a change sign potential on time scales,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 328479, 17 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y.-H. Su and Z. Feng, “A non-autonomous Hamiltonian system on time scales,” Nonlinear Analysis A: Theory, Methods & Applications, vol. 75, no. 10, pp. 4126–4136, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Zhou and Y. Li, “Sobolev's spaces on time scales and its applications to a class of second order Hamiltonian systems on time scales,” Nonlinear Analysis A: Theory, Methods & Applications, vol. 73, no. 5, pp. 1375–1388, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Q.-G. Zhang and H.-R. Sun, “Variational approach for Sturm-Liouville boundary value problems on time scales,” Journal of Applied Mathematics and Computing, vol. 36, no. 1-2, pp. 219–232, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Zhou and Y. Li, “Variational approach to a class of second order Hamiltonian systems on time scales,” Acta Applicandae Mathematicae, vol. 117, pp. 47–69, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. Li and J. Zhou, “Existence of solutions for a class of damped vibration problems on time scales,” Advances in Difference Equations, Article ID 727486, 27 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Q. Zhang, X. He, and H. Sun, “Positive solutions for Sturm-Liouville BVPs on time scales via sub- supersolution and variational methods,” Boundary Value Problems, vol. 2013, article 123, 2013. View at Google Scholar
  13. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser Boston, Boston, Mass, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  14. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Applications to Differential Equations, Birkhäuser Boston, Boston, Mass, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  15. P. Drábek and J. Milota, Methods of Nonlinear Analysis, Birkhäuser, Basel, Switzerland, 2007. View at MathSciNet
  16. R. P. Agarwal, V. Otero-Espinar, K. Perera, and D. R. Vivero, “Wirtinger's inequalities on time scales,” Canadian Mathematical Bulletin, vol. 51, no. 2, pp. 161–171, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. Struwe, Variational Methods: Applications to Nonlinear Partial Differential Equations and Hamiltonian Systems, vol. 34, Springer, Berlin, Germany, 4th edition, 2008. View at MathSciNet
  18. X. Fan and X. Han, “Existence and multiplicity of solutions for N-Laplacian equations in RN,” Nonlinear Analysis A: Theory, Methods & Applications, vol. 59, no. 1-2, pp. 173–188, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  19. A. Qian and C. Li, “Infinitely many solutions for a Robin boundary value problem,” International Journal of Differential Equations, Article ID 548702, 9 pages, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. Willem, Minimax Theorems, Birkhäuser Boston, Boston, Mass, USA, 1996. View at Publisher · View at Google Scholar · View at MathSciNet